MAUDE Adverse Event Report: AV-TEMECULA-CT RX ACCULINK CAROTID STENT SYSTEM

AV-TEMECULA-CT RX ACCULINK CAROTID STENT SYSTEM
Catalog Number 1011342-30
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/10/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.(b)(4).Visual inspection was performed on the returned device.The deployment issue was able to be confirmed as the stent was not returned.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot revealed no other incidents.The rx acculink instruction for use (ifu) states: the rx acculink carotid stent system, used in conjunction with the abbott vascular embolic protection system specified below, is indicated for the treatment of patients at high and standard risk for adverse events from carotid endarterectomy who require carotid revascularization.The investigation was unable to determine a cause for the reported difficulty.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that deployment of the acculink stent was initiated at the lesion in the right common femoral artery; however, the stent was not delivered to the lesion.The anatomy was checked and the stent was not found in the patient.The stent delivery system was removed and it was suspected that the stent remained in the delivery sheath.A different device was used to complete the procedure without issue.There was no reported adverse patient effect.There was no reported clinically significant delay in the procedure.No additional information was provided.

Brand Name
RX ACCULINK CAROTID STENT SYSTEM
Common Device Name
CAROTID STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6153116
Report Number2024168-2016-08655
Device Sequence Number876014
Product Code NIM
UDI-Device Identifier08717648076343
UDI-Public(01)08717648076343(17)170930(10)5100861
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P040012
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2017
Device Catalogue Number1011342-30
Device Lot Number5100861
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/22/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2016
Initial Report FDA Received Date12/07/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR
Patient Weight73